Illinois, 2024

Hail and Damaging Winds in Illinois, May 24, 2024

May 24, 2024 · NWS LOT · 12 events in 5 counties and zones

Scattered thunderstorms moved across northern Illinois during the late morning and afternoon of May 24th. High winds developed across parts of east central Illinois during the afternoon and continued into the early evening.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Scattered thunderstorms moved across northern Illinois during the late morning and afternoon of May 24th.

High winds developed across parts of east central Illinois during the afternoon and continued into the early evening. A private weather station gusted to 61 mph near Claytonville in Iroquois County. In Ford County, A large evergreen tree was uprooted onto a garage and power lines near Cherry Street and Pells Street in Paxton; A large tree limb was blown down onto a car near Orleans Avenue and Washington Street in Paxton and utility poles were blown down near the intersection of County Roads 1100N and 1300E near Melvin.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at May 24, 10:47 AM CST, 33 minutes earlier. Its key messages:

  • Expect multiple rounds of showers and storms today with some severe weather threat. A severe thunderstorm watch goes through early afternoon, and additional severe weather is also possible later today.
  • The main threats for today will be damaging winds, hail, and even a few tornadoes
  • There are increasing chances for another round of severe thunderstorms on Sunday
Area forecast discussion, May 24, 10:47 AM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
1147 AM CDT Fri May 24 2024

.KEY MESSAGES...

- Expect multiple rounds of showers and storms today with some
  severe weather threat. A severe thunderstorm watch goes
  through early afternoon, and additional severe weather is also
  possible later today.

- The main threats for today will be damaging winds, hail, and
  even a few tornadoes

- There are increasing chances for another round of severe
  thunderstorms on Sunday

&&

.MESOSCALE...
Issued at 1148 AM CDT Fri May 24 2024

The line of storms that moved out of Iowa earlier today is
passing through the central portion of the local CWA as of late
morning. Generally this activity is staying below severe levels
but we are watching it closely for some local intensification as
well as possible embedded rotation. The recent cell warned in
Kendall/Will counties is an example of the continuing hail/wind
potential as well.  Deep layer shear in the 30-40 kt range and
low level helicity thresholds 100-200 m2/s2 are somewhat
marginal for widespread organized convection and rotation. The
air ahead of this line is uncontaminated by existing convection
and characterized by a ridge of SBCAPE values exceeding 2000
J/kg which would support sustained or new convection as the
activity continues east. IR satellite imagery shows warming
cloud tops for most of the existing convection, but new growth
along the southern and western edges, likely related to ongoing
support from a lingering low level jet and an approaching cold
front, respectively.

The question for later this afternoon into the evening is how
much redevelopment to expect in the wake of this initial round.
CAMs have generally not been handling this first line very well
at all, which raises concerns about putting too much trust in
their depiction of storms later today. But thinking of the
synoptic and mesoscale influences, we are looking at height
falls aloft in conjunction with a cold front approaching from
the west which is already supporting renewed activity across
central and eastern Iowa. This is despite not having the
advantage of peak heating, and also being closer to the back
edge of the morning activity. Additional support would be
provided from warm and moist boundary layer advection
essentially in the form of a warm front as the outflow from this
initial round stalls out and eventually gets pushed back north.

Better deep layer shear along the approaching cold front and
backing of low level winds along the stalled outflow
boundary and/or advancing warm front would support better
organization and rotation potential for storms that do develop
later in the afternoon or evening. Hail/wind and possibly
tornadoes would all be in play, but given the potential
lingering influence of this initial round through the early part
of the afternoon period, there is less confidence of the second
round being a widespread severe event.

Lenning

&&

.DISCUSSION...
Issued at 310 AM CDT Fri May 24 2024

Through Saturday...

After a fairly nice Thursday with warm temperatures and dry
conditions, a quick look at the satellite loops this morning
portends a bit of a change to kick off the Memorial Day weekend. A
sharp upper trough is working its way through the northern Plains
early this morning. Out ahead of the trough is a complex of strong
to severe thunderstorms, a bit more potent along and south of the
effective warm front, and there are some additional storms ahead of
the line as well. The surface pattern is a bit more complicated,
with a series of lows analyzed across northern Kansas from which
emanates a warm frontal boundary that extends east into central
Illinois and toward the eastern seaboard. A second low is across the
northern Plains, with a cold front to its south and a warm front
across the northern Great Lakes.

With time these lows will consolidate into NW Minnesota on Friday.
The upper trough will be moving to the northeast, thus the low level
mass response will drive the warm front will north this morning.
With the warm front lifting north, warm moist sector and its
associated instability will likely allow the thunderstorm complex to
intensify as well, adding some confidence that this line will be
ongoing toward daybreak. There will be some shortwave ridging in the
morning. Also, the warm sector will not quite be established across
northern Illinois in the morning. Therefore we have at least medium
confidence in some weakening to the MCS, and even some lifting to
the north this morning. Still, these will pose some threat for some
hail given forecast soundings show some low level inhibition may be
present, though there could still some lower end damaging wind
threat.

Things get a bit more complicated depending on where the outflow
from this complex will setup, and this will have implications for
the severe threat in the afternoon, and what types of hazards will
be in play. Conceptually, if there is no major convection in the
morning, the warm sector will become established and at least a
modest increase in the low to mid level wind fields, providing a
favorable instability-shear space.

This is where messaging the best thunderstorm, and severe
thunderstorm potential, becomes more challenging.  In the afternoon
it does appear that forcing is a bit more nebulous, more associated
with warm advection and shortwave activity and suggestive of
scattered festering convection.  However, the instability will be
the highest in the afternoon, and would be the most likely timing
for severe weather. Plus, any convectively induced vort max could
put a wrinkle in things, and would certainly increase the convective
coverage potential.  Our highest concern area is in initially toward
the Rockford area and I-39 corridor closer to the better forcing,
with this spreading closer to the Chicago area late in the
afternoon. Deep layer shear is slightly higher to our northwest,
thus instances of damaging winds and hail would be concerns, but
anywhere close to the warm front or composite warm front/remnant
outflow boundary from morning convection would also pose a tornado
threat. With some uncertainty to this location, this threat would
exist farther south into IL, which is what prompted the SPC
expansion of the tornado hazard in the Day 1 outlook. Also, discrete
cells or clusters appear the most likely mode, given the shear
vector more normal to the advancing cold front.

Finally in the evening, better height falls will overspread the area
from west to east along with the cold front. This appears to be
another period for thunder getting into the Chicago area and
especially south of I-80, depending on the footprint of the
afternoon convection.  The severe threat is still highest to the
west where instability may not get pinched off as early.

Behind the front tonight, the upper low will exit northeast of the
area, bringing a period of shortwave ridging/surface high pressure.
Temperatures will drop back a bit, especially lakeside with onshore
flow, but modest temperature recoveries will occur inland to
support mid 70s given plentiful sunshine and very dry conditions.

KMD

Saturday Night through Thursday:

Another period of active weather is likely (60%+ chance) for the
area on Sunday as another potent short-wave trough drives a
deepening sub-995 mb surface low northeastward into southern WI
during the day. Ensemble solutions continue to show some spread
in the actual track of the surface low across northern IL into WI
Sunday afternoon. However, while this is the case, the overall
synoptic setup of a deepening sub 995 mb surface low tracking
northward into southern WI through the afternoon is certainly one
that is concerning for the potential for severe thunderstorms in
our area. For this reason, this is certainly a period we will have
to monitor closely.

The main weather message at this point for Sunday is to pay close
attention to the later forecast updates regarding thunderstorms,
and in particular severe thunderstorms. The SPC currently has much
of the area highlighted in a level 2 out of 5 for severe weather,
with southern sections of the area in a level 3 out of 5. The
entire day will not be washout, but the potential continues for a
couple of rounds of thunderstorms, one potentially early in day,
and a potentially more significant round of severe thunderstorms
in the afternoon and evening.

Following Sunday's storm system, a building upper-level ridge
across the Rockies is expected to setup a cooler, but still
active, northwesterly upper-level flow pattern across the Great
Lakes region early next week. Ensemble guidance suggests that
this pattern will act to steer a few smaller scale impulses
southeastward into our area for Monday and Tuesday. Accordingly,
there are chances (30-50%) for some scattered afternoon showers
(and possibly a few non-severe storms) both days.

A period of dry (and rather pleasant) weather is expected mid to
late week (especially Wednesday and Thursday of next week) as
surface high pressure sets up shop over the Great Lakes region.
Daytime temperatures are forecast to be in the low to middle 70s
both days under mainly sunny skies.

KJB

&&

.AVIATION /12Z TAFS THROUGH 18Z SATURDAY/...
Issued at 630 AM CDT Fri May 24 2024

Key messages/concerns:

- Line of gusty thunderstorms mid to late morning (14-17z).

- Potential for another round of strong thunderstorms late this
  afternoon into the evening.

A line of severe wind producing storms have maintained
themselves through the night across western and central IA.
Unfortunately, forecast guidance has not been handling the
evolution of these storms through the night very well at all,
which has lead to overall lower forecast confidence then is
typical. However, given the observational trends with the
bowing line of storms through the night, we currently see no
reason why it will not continue eastward across northern IL
through the mid to late morning hours. Its current movement
would bring it across KRFD in the 14-16z timeframe, and in the
15 to 17z timeframe for the main Chicago terminals. Strong gusty
winds, potentially up to around 50 KT can be expected with this
line of storms. Winds will then likely become somewhat chaotic
in direction for a period following these storms before
directions gradually settle back into an east-southeasterly
direction through the afternoon.

Given the current expectations with this morning line of
storms, confidence has decreased with the prospects for the
second advertised round of severe storms later this afternoon
and evening. However, in spite of this, we have opted to make
no changes to the going forecast at this time. Quieter weather
is expected following the cold frontal passage later this
evening through Saturday.

KJB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.

&&

Visit us at weather.gov/chicago
Hazardous weather outlook, May 24, 5:25 AM CST, 5 hours 55 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Chicago/Romeoville IL
625 AM CDT Fri May 24 2024

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-251130-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
625 AM CDT Fri May 24 2024 /725 AM EDT Fri May 24 2024/

This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Limited Tornado Risk.
     Limited Hail Risk...up to quarter size.
     Limited Damaging Wind Risk...up to 70 mph.
  Limited Flooding Risk.

DISCUSSION...

There will be several periods of thunderstorms today. The first
will be mid to late morning, with the highest coverage
west of Chicago. The severe threat is medium with these storms, but
damaging winds will be the main hazard. Additional
scattered thunderstorms, some of which may be severe, are likely
mid afternoon through the early evening. Damaging wind gusts are
the primary severe threat, but isolated large hail is also
possible along with a few tornadoes. The tornado threat is highest
from the Chicago metro area westward.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Saturday...
  Limited Thunderstorm Risk.
Sunday...
  Elevated Thunderstorm Risk with a:
    Limited Severe Thunderstorm Risk.
  Limited Flooding Risk.
Monday and Tuesday...
  Limited Thunderstorm Risk.
Thursday...
  Limited Thunderstorm Risk.

DISCUSSION...

Additional waves of thunderstorms are likely on Sunday into
Sunday evening. Severe thunderstorms will again be possible,
primarily Sunday afternoon until around sunset.

Any focused corridors of heavy rainfall from thunderstorms on
Sunday may result in localized flooding.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed mid to late morning through early evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east northeast at 40 to 50 mph this morning, 35 to
  40 mph this afternoon and evening.

LMZ740>745-251130-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
625 AM CDT Fri May 24 2024

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Waterspout Risk
     Limited Hail Risk...up to quarter size.
     Limited Thunderstorm Wind Gust Risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Sunday...
  Hazardous conditions for small craft are likely.
  Elevated Thunderstorm Risk with a:
    Limited Severe Thunderstorm Risk.
Monday and Tuesday...
  Limited Thunderstorm Risk.

KMD

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, May 24, 8:37 AM CST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
937 AM CDT Fri May 24 2024

ILZ003-241515-
Winnebago IL-
937 AM CDT Fri May 24 2024

...STRONG THUNDERSTORMS WILL IMPACT WINNEBAGO COUNTY THROUGH 1015 AM
CDT...

At 937 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Lake Summerset to near German
Valley. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Machesney Park, Roscoe, South Beloit, Rockton, Winnebago,
Pecatonica, Durand, Seward, Harrison, Shirland, and Lake Summerset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Illinois.

&&

LAT...LON 4249 8894 4248 8894 4220 8917 4220 8940
      4250 8940
TIME...MOT...LOC 1437Z 252DEG 39KT 4253 8943 4222 8954

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kluber
Special weather statement, May 24, 8:48 AM CST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
948 AM CDT Fri May 24 2024

ILZ008-010-241530-
Ogle IL-Lee IL-
948 AM CDT Fri May 24 2024

...STRONG THUNDERSTORMS WILL IMPACT OGLE AND EASTERN LEE COUNTIES
THROUGH 1030 AM CDT...

At 947 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Morris to near Ashton to near
Sublette. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rochelle, Byron, Oregon, Mount Morris, Davis Junction, Hillcrest,
Stillman Valley, Franklin Grove, Ashton, Paw Paw, Lost Nation,
Sublette, Woodhaven Lakes, Creston, Lindenwood, Monroe Center, Leaf
River, Lee, Compton, Steward, West Brooklyn, Adeline, Kings, Chana,
and Lee Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central Illinois.

&&

LAT...LON 4221 8917 4215 8917 4215 8894 4163 8894
      4163 8917 4158 8917 4159 8927 4189 8936
      4220 8954
TIME...MOT...LOC 1447Z 259DEG 32KT 4213 8945 4190 8928 4161 8921

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kluber
Special weather statement, May 24, 10:06 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
1106 AM CDT Fri May 24 2024

ILZ020-241630-
Kendall IL-
1106 AM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KENDALL COUNTY THROUGH
1130 AM CDT...

At 1106 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newark, or near Yorkville, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Joliet, Plainfield, Oswego, Yorkville, Newark, Millington, Millbrook,
and Plattville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
north central and northeastern Illinois.

&&

LAT...LON 4167 8826 4150 8825 4151 8860 4161 8860
TIME...MOT...LOC 1606Z 263DEG 23KT 4157 8850

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Kluber
Local storm report, May 24, 11:20 AM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
1220 PM CDT Fri May 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     Hail             3 ESE Preston Heights   41.48N 88.03W
05/24/2024  M0.50 Inch       Will               IL   Emergency Mngr

            Will County EMA reports half inch hail south
            of Joliet.

&&

WSL

The radar

The Chicago radar (KLOT), 16 km away, was scanning. The volume nearest the first event began at 17:17 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 4 high wind, 3 hail. Local standard time, as filed.

Hail, Will

When
May 24, 11:20 AM CST to 11:21 AM CST
Where
Will County, 1.88 mi S of New Lenox
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
41.483, -87.974

Dime to quarter size hail was reported along Laraway Road near Nelson Road and Cedar Road.

Hail, Will

When
May 24, 11:45 AM CST to 11:55 AM CST
Where
Will County, 1.57 mi SSW of Monee
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.398, -87.747

Hail up to quarter size lasted for 10 minutes near Pauling Road and Egyptian Trail.

Thunderstorm Wind, Cook

When
May 24, 11:53 AM CST
Where
Cook County, 0.86 mi NW of Morgan Park
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.700, -87.680

Scattered tree damage was reported in the Morgan Park neighborhood of Chicago.

Hail, Will

When
May 24, 11:54 AM CST to 11:56 AM CST
Where
Will County, 1.2 mi WNW of University Park
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.446, -87.702

Quarter size hail was reported near University Parkway and Monee Road.

Thunderstorm Wind, Cook

When
May 24, 12:04 PM CST to 12:06 PM CST
Where
Cook County, 0.61 mi E of Chatham to 0.39 mi E of South Shore
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.742, -87.608

Scattered tree damage was reported in the Chicago neighborhoods of Chatham, Calumet Heights, Avalon Park and South Shore.

Thunderstorm Wind, Iroquois

When
May 24, 12:32 PM CST
Where
Iroquois County, 3.81 mi NW of Cissna Park
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.610, -87.940

Six power lines were blown down across the road along County Road N 1000 E between County Roads 800 N and East 900 N.

High Wind, Ford

When
May 24, 3:45 PM CST
Where
Ford forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.597, -88.223 (the zone’s center; the record gives no point)

A large tree limb was blown down onto a car near Orleans Avenue and Washington Street in Paxton.

High Wind, Iroquois

When
May 24, 4:15 PM CST
Where
Iroquois forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Public
Coordinates
40.747, -87.824 (the zone’s center; the record gives no point)

A private weather station gusted to 61 mph near Claytonville.

Thunderstorm Wind, Winnebago

When
May 24, 5:08 PM CST
Where
Winnebago County, 2.91 mi W of Latham Park
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
42.368, -89.117

A photo showed several large tree limbs blown down near Latham Road and Owen Center Road.

Thunderstorm Wind, Winnebago

When
May 24, 5:10 PM CST
Where
Winnebago County, 0.1 mi S of Latham Park
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
42.368, -89.060

Large tree limbs were blown down on Latham Road just west of the Rock River.

High Wind, Ford

When
May 24, 5:30 PM CST
Where
Ford forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.597, -88.223 (the zone’s center; the record gives no point)

A large evergreen tree was uprooted onto a garage and power lines near Cherry Street and Pells Street in Paxton.

High Wind, Ford

When
May 24, 6:30 PM CST
Where
Ford forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.597, -88.223 (the zone’s center; the record gives no point)

Utility poles were blown down near the intersection of County Roads 1100N and 1300E near Melvin.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2024Every state in 2024This day in weather historyWarnings in Illinois, May 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1176629, 1176644, 1176646, 1176640, 1176649, 1176656, 1176676, 1176667, 1176661, 1176663, 1176671, 1176673.